# SDR USAA20090915EM061

- Difficulty date: September 15, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N966UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000206
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Attach Bolt
- Condition: Missing
- Location: Cockpit Seat
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - CAPTAINS SEAT BACK LIMITED ADJUSTMENT FORWARD, WILL NOT STAY UPRIGHT.  MAINTENANCE FOUND OUTBOARD HYDRO LOCK ATTACHMENT BOLT MISSING, INSTALLED NEW BOLT AND SECURED.
